# SDR QXEA200700353

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,586 hours, 28,050 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700976
- Part serial: 98088011
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 19,586 hours, 28,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2096, RETURNED TO FIELD, FO'S ALTIMETER FLAGGED OFF AND FD DADC MESSAGE WITH ADC INPUT FAIL MESSAGE FROM FMS.  SAME SEQUENCE OCCURRED TWICE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ADC.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
